Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lasting too long.
    avatar
    wyoman posted:
    I have recently started having a problem with my taking too long to orgasm. Sometimes not at all. I recently have had it happen a couple of times. The last time it was almost an hour of intercourse before my girlfriend was too sore to continue. She has multiple orgasms to my one every time. Any ideas?
    Reply
     
    avatar
    BennyC2010 responded:
    I have had this issue for many years. It's called delayed or retarded ejaculation and can be caused by a variety of factors including side effects from medications etc. For many years my wife and I did not use any birth control even though we did not want a 3rd child. I think I had such a fear of not pulling out in time that I taught myself to not ejaculate during intercourse. Now that we are in our mid fifties I wish I could get the ability to have an orgasm during intercourse back again but it doesn't seem to happen. Do a web search and learn more about it to see if you can get your problem figured out. Good luck.
     
    avatar
    longduckdong46 responded:
    How old are you wyoman ? If your a young stallion and not taking any prescribed meds.ie, anti depress or anxiety all should be well.
    I'm sure the lady friend was getting discouraged and sore.

    Share a little more with us so we can possibly help.
     
    avatar
    wyoman replied to longduckdong46's response:
    I just turned fourty. I also am not taking any meds. I am hoping it is just stress related and going to be short term.
     
    avatar
    gymrat44 responded:
    Orgasm and ejaculation are two different things even though we are often used to having them happen at the same time and often think of them as being the same thing. In fact, it's possible to develop having several mild orgasms before finally ejaculating -- you could find out more by looking up 'multi-orgasmic male' on a search engine. My thought is that you might try working towards a small orgasm without ejaculation which both you and your partner could enjoy. That way you wouldn't have the stress of pumping and pumping in order to ejaculate but rather just to give you both pleasure. Perhaps that might help; after all, it's supposed to be fun!

    Good luck and let us know how things go.
     
    avatar
    job1961 responded:
    If you are masterbating stop because this can train your penis to need more friction than your girlfriends vagina can give. Can you orgasm if you masterbate? I have had this problem for 5 years and I don't take any meds that would cause it.. There are some medical conditions that can cause this, thyroid problems can cause serious orgasm problems.


    Spotlight: Member Stories

    I'm 19 and just married. I joined this site in order to read as much as possible on pregnancy. We would love to add to our family and I'm want...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.